# SDR DXTA200702210

- Difficulty date: May 22, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N880QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258570
- Aircraft time: 4,314 hours, 3,160 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, CREW STATED THAT (BRAKES FEEL SPONGY).  ACCOMPLISHED BLEEDING OF MAIN BRAKE SYSTEM, EMERG BRAKE SYSTEM, AND MAXARETS, TAXI CHECKED AND BRAKES FOUND NORMAL IAW MM CH 32-40-00. REF HBS-VNY WO 21-04-901 SQK 1.5.
